MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PRESIDIO 18 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL PRESIDIO 18 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number PC418155030
Medical Device Problem Codes Unraveled Material (1664); Physical Resistance (2578)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion: the devices were not returned for analysis.A review of the manufacturing documentation associated with these lots presented no issues during the manufacturing or inspection process that can be related to the reported complaint.The resistance between the prowler select plus and the presidio and the unraveling of the presidio coil could not be confirmed without product return for analysis.The root cause of the event could not be determined; however, the resistance during withdrawal may have contributed to the coil unraveling, as the coil may have become anchored within the microcatheter.Since there was no evidence to suggest the event was related to a manufacturing issue, no corrective actions will be taken at this time.This is an initial/final mdr report.
 
Event or Problem Description
As reported by a healthcare professional, during coil embolization of an aneurysm at the right internal iliac artery, there was difficulty with the prowler select plus ((b)(4)) handling, but finally the microcatheter was placed; however a presidio ((b)(4)) was got stuck in the microcatheter and the physician withdrew the coil in the microcatheter, but the coil unraveled.The coil was replaced with another one.Five coils (presidio/cashmere) were used for the procedure.The procedure was successfully completed without further issues or delay.There was also no patient injury / complication reported or procedure delay.The complaint product was new and stored per labeling instructions.The procedure was conducted in accordance with the ifu and the constant flush had been maintained at all time.No unintended detachment was observed in the vessel or in the microcatheter.The products were not available for investigation.No further information was available.

Brand Name
PRESIDIO 18 - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6547083
Report Number2954740-2017-00090
Device Sequence Number641031
Product Code HCG
UDI-Device Identifier00878528003274
UDI-Public(01)00878528003274(17)201231(10)C40200
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Catalogue NumberPC418155030
Device Lot NumberC40200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2017
Initial Report FDA Received Date05/05/2017
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (PROWLER SELECT PLUS)
Patient Age78 YR